en
Scientific article
Open access
English

Derivative Estimation and Testing in Generalized Additive Models

Published inJournal of statistical planning and inference, vol. 115, no. 2, p. 521-542
Publication date2003
Citation (ISO format)
YANG, L., SPERLICH, Stefan Andréas, HÄRDLE, W. Derivative Estimation and Testing in Generalized Additive Models. In: Journal of statistical planning and inference, 2003, vol. 115, n° 2, p. 521–542.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
  • PID : unige:36581
ISSN of the journal0378-3758
766views
301downloads

Technical informations

Creation04/25/2014 11:37:00 AM
First validation04/25/2014 11:37:00 AM
Update time03/14/2023 9:13:36 PM
Status update03/14/2023 9:13:36 PM
Last indexation01/16/2024 10:00:10 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack